Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 3, 2012, 3:59 PM EDT for Monroe County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 3, 2012, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Buffalo, NY
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 91 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453 WWUS81 KBUF 031959 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT SUN JUN 3 2012 NYZ003-032045- MONROE NY- 359 PM EDT SUN JUN 3 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS. THIS STORM WAS LOCATED NEAR SCOTTSVILLE...AND MOVING EAST AT 35 MPH. LAT...LON 4313 7747 4297 7750 4303 7787 4311 7785 $$ APFFEL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 3, 2:09 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 3, 2:09 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
209 PM EDT SUN JUN 3 2012
.SYNOPSIS...
LOW PRESSURE SYSTEM NORTH OF LAKE HURON WILL DRIFT SOUTHEAST TO LAKE
ONTARIO BY THIS EVENING...BRINGING ANOTHER ROUND OF SHOWERS ALONG
WITH COOL AND BLUSTERY CONDITIONS TO THE REGION. THE WEAKENING
SYSTEM WILL MIGRATE TO THE MID-ATLANTIC COAST BY MONDAY...BUT A
LINGERING TROUGH WILL KEEP SEASONABLY COOL AND SHOWERY WEATHER
THROUGH THE EARLY PART OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
VISIBLE/IR SATELLITE IMAGERY SHOW A BROAD LOW PRESSURE SYSTEM
SPINNING JUST NORTH OF THE GREAT LAKES WITH SURFACE ANALYSIS SHOWING
THE CENTER TO BE JUST NORTH OF GEORGIAN BAY. WV IMAGERY CAPTURES THE
POTENT UPPER LOW CENTERED JUST TO THE NORTHWEST OF THE NOW
WELL-OCCLUDED AND WEAKENING SURFACE LOW. SEVERAL UPPER LEVEL
VORTICITY MAXIMA ARE ROTATING ABOUT THE CENTER OF THIS UPPER LOW AND
TWO IN PARTICULAR...ONE OVER THE NIAGARA PENINSULA AND ANOTHER OVER
EASTERN LAKE ONTARIO ARE PROVIDING THE IMPETUS FOR THE BROAD SHOWER
COVERAGE ACROSS A SIGNIFICANT PORTION OF THE FORECASTING AREA WITH
CONVERGENCE IN THE BROAD CYCLONIC FLOW IN THE LOWER LEVELS OF THE
ATMOSPHERE AIDING IN SUSTAINING THE PRECIPITATION.
SHOWERS WILL CONTINUE TO PROPAGATE EAST THIS AFTERNOON AND EVENING.
THERE WILL BE BREAKS IN THE COVERAGE AS RESPECTIVE VORTICITY MAXIMA
PASS OVERHEAD. IN ADDITION...WITH THE COLD AIR ALOFT THERE IS
MARGINALLY ENOUGH INSTABILITY TO SUPPORT THE ISOLATED RUMBLE OF
THUNDER OR TWO THIS AFTERNOON AND EARLY IN THE EVENING. WITH THE
WIDESPREAD CLOUD COVER AND RAIN COOLED AIR...MANY AREAS WILL
STRUGGLE TO REACH THE 60 DEGREE MARK WITH THE WARMEST AREAS NEAR THE
LAKES AND IN THE GENESEE VALLEY CLIMBING A FEW DEGREES ABOVE 60.
THE UPPER LOW AND WEAKENING SURFACE CENTER WILL DROP ACROSS CENTRAL
NEW YORK STATE TONIGHT. EXPECT ANOTHER ROUND OF SHOWERS THIS EVENING
AS THE CORE OF THE LOW APPROACHES THE FORECAST AREA WITH ACTIVITY
TAPERING OFF AFTER MIDNIGHT FROM NORTH TO SOUTH AND WEST TO EAST AS
THE UPPER LOW CENTER PASSES OVERHEAD. THE WIDESPREAD CLOUD COVER
WILL SERVE TO MODERATE TEMPERATURES OVERNIGHT WITH LOWS RANGING FROM
THE UPPER 40S IN THE NORTH COUNTRY AND THE INLAND SOUTHERN TIER.
AREAS ALONG THE LAKE PLAINS WILL RUN INT EH LOWER 50S WHILE
IMMEDIATELY ALONG LAKE ONTARIO TEMPERATURES WILL LIKELY LINGER IN
THE MID 50S COURTESY OF NORTHERLY ONSHORE FLOW THAT WILL BE
DEVELOPING AS THE LOW PASSES OVERHEAD.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
A HIGH AMPLITUDE UPPER LEVEL FLOW WILL REMAIN IN PLACE THROUGH THIS
PERIOD AS A STRONG NEGATIVE NAO BLOCKING PATTERN WILL PERSIST OVER
THE NORTH ATLANTIC/EASTERN NORTH AMERICA. UNUSUALLY STRONG HIGH
PRESSURE ANCHORED NEAR GREENLAND WITH EVEN MORE ANOMALOUS LOW HGT
FIELDS WELL SOUTH OF ICELAND HAVE CREATED A BLOCK MORE TYPICAL OF
MID WINTER...WITH AN INTENSITY THAT HAS NOT BEEN EXPERIENCED IN
YEARS. THAT ALL BEING SAID...LETS HIT THE DETAILS.
THE CLOSED H5 GREAT LAKES LOW FROM THE WEEKEND WILL FINALLY MAKE ITS
WAY OFF THE COAST OF NEW ENGLAND ON MONDAY...WHILE SIGNIFICANT
TROUGHING WILL EXTEND BACK ACROSS ALL OF THE GREAT LAKES REGION.
AS THE AXIS OF THIS TROUGH DROPS SOUTH ACROSS OUR REGION...SCATTERED
SHOWERS WILL BE PRODUCED WITH THE MOST LIKELY PCPN FALLING OVER THE
FINGER LAKES AND SOUTHERN TIER WHERE DIURNALLY INDUCED INSTABILITY
SHOULD BE THE GREATEST. THE TROUGH WILL ALSO KEEP IT QUITE COOL...
WITH H85 TEMPS OF 5C ONLY SUPPORTING AFTERNOON HIGHS IN THE LOW TO
MID 60S F. THESE READINGS WILL BE SOME 10 DEG F BELOW NORMAL.
THE H5 TROUGH WILL ROTATE SOUTH OF THE REGION MONDAY NIGHT WHILE
CANADIAN HIGH PRESSURE WILL NOSE DOWN ACROSS THE GREAT LAKES REGION.
THIS WILL SET THE STAGE FOR A RELATIVELY COOL AND UNEVENTFUL NIGHT
AS SHOWERS WILL TAPER OFF AND DRIFT SOUTH ACROSS PENNSYLVANIA. WHILE
IT WILL BE COOLER THAN NORMAL...LEFTOVER LOW LEVEL MOISTURE WITHIN A
NORTHERLY UPSLOPE FLOW SHOULD KEEP ENOUGH CLOUD COVER IN PLACE TO
PREVENT TEMPERATURES FROM DROPPING TOO FAR BELOW NORMAL.
ONLY MARGINAL IMPROVEMENT CAN BE EXPECTED ON TUESDAY AS THE
PERSISTENT H5 CLOSED LOW WILL CONTINUE TO SPIN IN PLACE OFF THE NEW
ENGLAND COAST. THIS WILL KEEP THE COOL AIR IN PLACE WHILE SFC HIGH
PRESSURE WILL REMAIN PARKED TO OUR NORTH. WHILE WE SHOULD STILL HAVE
A FAIR AMOUNT OF CLOUD COVER TO DEAL WITH AS A RESULT OF THE UPSLOPE
FLOW...AT LEAST THE DAY WILL BE LARGELY DRY. IN THE ABSENCE OF A
STRONG THERMAL GRADIENT OR SHORTWAVE PASSAGE...THE VAST MAJORITY OF
THE DAY WILL BE RAIN FREE. WILL KEEP LOW CHC POPS IN PLACE THOUGH TO
ACCOUNT FOR THE INSTABILITY GENERATED FROM THE STRONG EARLY JUNE SUN
AND 6C H8 AIRMASS.
TUESDAY NIGHT SHOULD BE VERY SIMILAR TO MONDAY NIGHT WITH PARTLY TO
MOSTLY CLOUDY SKIES...ALBEIT A BIT COOLER WITH OVERNIGHT LOWS
RANGING FROM THE LOWER 50S ACROSS THE LAKE PLAINS TO THE MID 40S
EAST OF LK ONTARIO AND IN THE VALLEYS OF THE SRN TIER.
THE CLOSED LOW OFF THE COAST WILL START TO DRIFT EAST AND OPEN UP ON
WEDNESDAY...AND THIS SHOULD OFFER A LITTLE MORE NOTICEABLE
IMPROVEMENT IN CONDITIONS ACROSS OUR REGION. AFTERNOON TEMPS SHOULD
BE ABLE TO CLIMB INTO THE MID TO UPPER 60S FOR MOST AREAS WITH ONLY
THE MENTION OF A SHOWER.
HIGH PRESSURE WILL THEN BRING US A FAIR AND COOL WEATHER FOR
WEDNESDAY NIGHT.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
WHILE A WEAKENED NEGATIVE NAO BLOCKING PATTERN WILL REMAIN IN PLACE
OVER THE NORTH ATLANTIC DURING THIS PERIOD...THE UPSTREAM AIRMASS
WILL BE ALLOWED TO MODIFY AS THE HIGH AMPLITUDE FLOW OVER THE PLAINS
WILL BREAK DOWN. THIS WILL PROMOTE MORE OF A MERIDIONAL FLOW OVER
THE CONUS WHICH WILL GRADUALLY PUSH H85 TEMPS TO 10C OR HIGHER.
SIMPLY PUT...OUR TEMPERATURES WILL CLIMB BACK TO NEAR NORMAL DURING
THIS PERIOD.
ALONG WITH A SLOW MODERATION IN TEMPERATURE...RIDGING PUSH EAST
ACROSS THE GREAT LAKES SHOULD SUPPORT MAINLY DRY WEATHER. THE ONLY
CHANCE FOR RAIN DURING THIS PERIOD WILL BE ON FRIDAY WHEN A
SHORTWAVE MAY DROP SOUTH ACROSS THE LOWER GREAT LAKES AHEAD OF THE
MAIN H5 RIDGE.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A BROAD LOW PRESSURE SYSTEM WILL DROP ACROSS ONTARIO PROVINCE THIS
AFTERNOON AND CONTINUE SOUTH ACROSS CENTRAL NEW YORK TONIGHT.
WIDESPREAD SHOWERS ACROSS THE REGION WILL ACCOMPANY THE PASSAGE OF
THIS SYSTEM. CONDITIONS DURING THE DAYLIGHT HOURS SHOULD STAY MOSTLY
VFR WITH OCCASIONAL MVFR CONDITIONS IN THE HEAVIER SHOWERS.
AS THE SURFACE LOW CROSSES CENTRAL NEW YORK...WINDS WILL VEER AROUND
TO THE NORTHWEST. COOLING SURFACE TEMPERATURES AND LINGERING
MOISTURE AUGMENTED BY ONSHORE FLOW OFF LAKE ONTARIO WILL ALLOW CIGS TO
FALL INTO THE MVFR RANGE LATER THIS EVENING WITH FURTHER
DETERIORATION TO IFR AFTER MIDNIGHT AS DEWPOINT DEPRESSIONS SHRINK.
PERSISTENT NORTHERLY FLOW OFF OF LAKE ONTARIO MAY SERVE TO DELAY
IMPROVEMENT OF CONDITIONS ON MONDAY ACROSS THE NIAGARA FRONTIER AND
SOUTH OF LAKE ONTARIO UNTIL THE AFTERNOON HOURS AT A MINIMUM.
OUTLOOK...
MONDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH SCATTERED SHOWERS.
FRIDAY...VFR WEST...MAINLY VFR WITH SCATTERED SHOWERS EAST.
&&
.MARINE...
BRISK SOUTHWESTERLY OF 15 TO 25 KTS FLOW UP LAKE ERIE AHEAD OF AN
APPROACHING SURFACE LOW CENTERED NEAR GEORGIAN BAY WILL RESULT IN
CONTINUED SMALL CRAFT CONDITIONS ON THE EAST END OF LAKE ERIE
THROUGH THE EARLY EVENING HOURS. WAVES ON LAKE ERIE SHOULD SUBSIDE
BY LATE EVENING AS WINDS VEER AROUND TO THE NORTHWEST AND THE SURFACE
LOW PASSES ACROSS CENTRAL NEW YORK STATE. THIS VEERING AND
FRESHENING NORTHWESTERLY FLOW WILL FRESHEN ON LAKE ONTARIO LATE
TONIGHT INTO MONDAY...ALLOWING WAVES TO BUILD TO 3 TO 5 FEET ALONG
THE SOUTHERN SHORE OF CENTRAL AND EASTERN PORTIONS OF THE
LAKE...WITH A SMALL CRAFT ADVISORY LIKELY BEING NEEDED. EXPECT WINDS
TO DIMINISH ON TUESDAY AS THE REMNANTS OF THE SURFACE OW ARE
ABSORBED BY ANOTHER LOW PRESSURE SYSTEM EAST OF CAPE COD WITH
GENERALLY TRANQUIL CONDITIONS ON THE LAKES PERSISTING THROUGH MUCH
OF THE REMAINDER OF THE WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ040-
041.
&&
SYNOPSIS...WCH
NEAR TERM...WOOD
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...WOOD
MARINE...WOODHazardous weather outlook, Jun 3, 5:56 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 556 AM EDT SUN JUN 3 2012 NYZ001>008-010>014-019>021-085-041000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 556 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS WILL BE FOUND ACROSS WESTERN AND NORTH CENTRAL NEW YORK TODAY ALONG WITH A FEW THUNDERSTORMS. RELATIVELY CHILLY AIR ALOFT COMBINED WITH THE STRENGTH OF AN EARLY JUNE SUN WILL INCREASE THE RISK THAT ANY THUNDERSTORM COULD PRODUCE SMALL HAIL...ALONG WITH WIND GUSTS TO 40 MPH. RAINFALL WILL CONTINUE TO BE BENEFICIAL AND IS NOT EXPECTED TO RESULT IN ANY PROBLEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-041000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 556 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ024-041000- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 556 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 3, 3:17 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
317 PM EDT SUN JUN 3 2012
NYZ001-002-011-032000-
GENESEE NY-NIAGARA NY-ORLEANS NY-
317 PM EDT SUN JUN 3 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM WAS
LOCATED OVER SOUTHEASTERN NIAGARA COUNTY...AND MOVING EAST AT 30
MPH.
LAT...LON 4325 7821 4306 7822 4311 7846 4312 7858
4317 7862
APFFELSpecial weather statement, Jun 3, 3:34 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 334 PM EDT SUN JUN 3 2012 NYZ010-032015- ERIE NY- 334 PM EDT SUN JUN 3 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR KENMORE...AND MOVING EAST AT 25 MPH. LAT...LON 4299 7848 4279 7849 4294 7888 4302 7885 APFFEL
Special weather statement, Jun 3, 3:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT SUN JUN 3 2012 NYZ003-032045- MONROE NY- 359 PM EDT SUN JUN 3 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS. THIS STORM WAS LOCATED NEAR SCOTTSVILLE...AND MOVING EAST AT 35 MPH. LAT...LON 4313 7747 4297 7750 4303 7787 4311 7785 APFFEL
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:00 AM EDT | Special Weather Statement | BUF | Cattaraugus | 60 min |
| Jun 3, 3:17 PM EDT | Special Weather Statement | BUF | Genesee | 43 min |
| Jun 3, 3:34 PM EDT | Special Weather Statement | BUF | Erie | 41 min |
| Jun 3, 3:35 PM EDT | Small Craft Advisory | BUF | 24 hr | |
| Jun 3, 5:12 PM EDT | Special Weather Statement | BUF | Chautauqua | 48 min |
| Jun 3, 6:33 PM EDT | Special Weather Statement | BUF | Monroe | 27 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.